# SDR CA060524005

- Difficulty date: May 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,304 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109020
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OIL WAS FOUND IN BOTH THE COMPRESSOR AND TURBINE SECTIONS OF THE TURBO.  THIS INDICATES THAT THE CENTER SECTIONS OIL SEALS WERE FAILING.
